# SDR ASAA2023011441524

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 40,570 hours, 11,717 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF #1. RECEIVING OK. ATTEMPTED MULTIPLE FREQUENCIES ON BOTH ACP'S, HF #2 OPS NORMAL. GROUNDED - YES. RESET SYSTEM AND PERFORMED OPS CHECK, GROUND FUNCTIONAL CHECK FOR THIS ETOPS SYSTEM GOOD IAW B737-800 AMM 23-11-00-730-801.
